Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

   
 
 

 

Corrections to: ``On the $ \mathfrak{n}$-cohomology of limits of discrete series representations''


Author: Wolfgang Soergel
Journal: Represent. Theory 19 (2015), 1-2
MSC (2010): Primary 22E46, 17B20
DOI: https://doi.org/10.1090/S1088-4165-2015-00460-1
Published electronically: January 29, 2015
Original Article: Represent. Theory 1 (1997), 69-82.
MathSciNet review: 3304568
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note I want to point out a flaw in the argumentation of said article and explain why it has no effect on the main result. I take the opportunity to add an example.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 22E46, 17B20

Retrieve articles in all journals with MSC (2010): 22E46, 17B20


Additional Information

Wolfgang Soergel
Affiliation: Mathematisches Institut, Universität Freiburg, Eckerstrasse 1, D-79104 Freiburg, Germany
Email: wolfgang.soergel@math.uni-freiburg.de

DOI: https://doi.org/10.1090/S1088-4165-2015-00460-1
Keywords: Limits of discrete series, $\mathfrak n$-cohomology
Received by editor(s): August 17, 2014
Published electronically: January 29, 2015
Additional Notes: The author was supported by the DFG-SPP 1388
Article copyright: © Copyright 2015 by the author

American Mathematical Society